# SDR USAA2009072891939

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 16,363 hours, 6,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 394 - LAS - EEL - AISLE EMERGENCY LIGHT AT ROW 24 INOPERATIVE.  MAINTENANCE RECONNECTED CONNECTION FOR AISLE LIGHT AT ROW 24.
